IMOL 400 MG/333 MG TABLET

(strip of 10 tablets)

Zydus Cadila

Composition: Ibuprofen 400mg + Paracetamol 333mg

strip

Rs.8.48 Rs.8.65 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

BRUCET 400 MG/333 MG TABLET

(strip of 10 tablets)

Micro Labs Ltd

Rs.8.75 pay 1.16% more

DT IBUFLAM 400 MG/333 MG TABLET

(strip of 10 tablets)

Laborate Pharmaceuticals India Ltd

Rs.7.56 save 12.6% more

DUALFLAM 400MG/333MG TABLET

(strip of 10 tablets)

Bactolac Formulations Pvt Ltd

Rs.6.00 save 30.64% more

IBUPYRIN 400 MG/333 MG TABLET

(strip of 10 tablets)

SKN Organics

Rs.14.50 pay 67.63% more
7 Substitutes View All